# SDR DALA2018082955331

- Difficulty date: August 12, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 46,908 hours, 24,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED R2 DOOR SILL,  FRAMES 66 TO 68.  REPLACED THE LOWER DOOR SILL IAW  SRM 51-72-11, AND DWG D53480505.
